Regularity for n-harmonic maps

Libin Mou, Paul Yang

Research output: Contribution to journalArticle

19 Scopus citations

Abstract

Here we obtain everywhere regularity of weak solutions of some nonlinear elliptic systems with borderline growth, including n-harmonic maps between manifolds or map with constant volumes. Other results in this paper include regularity up to the boundary and a removability theorem for isolated singularities.

Original languageEnglish (US)
Pages (from-to)91-112
Number of pages22
JournalJournal of Geometric Analysis
Volume6
Issue number1
DOIs
StatePublished - Jan 1 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Keywords

  • Borderline growth
  • Compensation
  • Interior and boundary regularity
  • N-harmonic maps
  • Removable singularities
  • Volume constraint
  • ℋ theory

Fingerprint Dive into the research topics of 'Regularity for n-harmonic maps'. Together they form a unique fingerprint.

  • Cite this